Background: The cystic fibrosis (CF) transmembrane conductance regulator (CFTR) modulator elexacaftor/tezacaftor/ivacaftor (E/T/I) has been associated with substantial multisystem benefits for people with CF eligible for therapy. In a minority, tolerance has been limited by hepatic toxicity. It is unknown whether there may be particular risk factors for significant drug-induced elevation in transaminases. Objective: We aimed to determine the cause of raised transaminases following the introduction of E/T/I, and whether E/T/I can safely be continued in some individuals with elevated transaminases. Methods: At a large, single, adult CF centre, individuals with transaminases >3 × the upper limit of normal (ULN) since commencing E/T/I underwent clinical assessment to exclude known causes of raised transaminases. Where an alternative cause could not be identified, individuals were discussed with hepatology to advise on further investigations to establish aetiology in addition to calculation of the updated Roussel Uclaf Causality Assessment Method (RUCAM) score to assess causality grading of drug-induced liver injury (DILI) due to E/T/I, and to guide management of ongoing CFTR modulator therapy. Results: Of 337 adults taking E/T/I for a median of 27 months, 19 (5.6%) had transaminases >3 × ULN. In 12 individuals, there was clear evidence of an aetiology unrelated to E/T/I (RUCAM scores −2 to 1 [excluded–unlikely]). Of the remaining cases, two had RUCAM scores in the ‘possible’ range and one had a RUCAM score in the ‘probable’ range. Liver biopsy was performed in four individuals, showing hepatic steatosis in one individual, normal histology in one individual, and hepatocyte necrosis suggestive of DILI in two individuals. E/T/I was suspended in those with hepatocyte necrosis, with one permanent discontinuation due to synthetic dysfunction. One individual with hepatocyte necrosis on histology was successfully re-established on E/T/I therapy. Conclusions: Alternative causes were identified in the majority of patients with clinically significant increases in transaminases following E/T/I, highlighting the importance of thorough investigation. Multidisciplinary assessment involving an experienced hepatologist is crucial in cases of diagnostic uncertainty or suggestion of significant DILI, as discontinuation of therapy can have significant consequences for individuals.